# SDR AALA202403123431

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 65,373 hours, 27,099 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HORIZONTAL STABILIZER UPPER SLIDER ASSEMBLY PLATE CRACKED APPROXIMATELY 2 INCH LONG THROUGH AFT LOWER FASTENER LOCATION.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
